Tohoku Mathematical Journal

Homology groups in class field theory

Shuichi Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 5, Number 1 (1953), 8-11.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245344

Digital Object Identifier
doi:10.2748/tmj/1178245344

Mathematical Reviews number (MathSciNet)
MR0059962

Zentralblatt MATH identifier
0052.03501

Subjects
Primary: 10.0X

Citation

Takahashi, Shuichi. Homology groups in class field theory. Tohoku Math. J. (2) 5 (1953), no. 1, 8--11. doi:10.2748/tmj/1178245344. https://projecteuclid.org/euclid.tmj/1178245344


Export citation